EconPapers    
Economics at your fingertips  
 

Periodic Points of Weaker Meir-Keeler Contractive Mappings on Generalized Quasimetric Spaces

Ing-Jer Lin, Chi-Ming Chen and Erdal Karapınar

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

By using the weaker Meir-Keeler function and the triangular -admissible mapping , we introduce the notion of -weaker Meir-Keeler contractive mappings and prove a theorem which assures the existence of a periodic point for these mappings on generalized quasimetric spaces.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/490450.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/490450.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:490450

DOI: 10.1155/2014/490450

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:490450